RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Èdel'man, Inna Yakovlevna

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:48
Abstract pages:96
Full texts:51
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person120239
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1996
1. A. M. Maksimov, E. V. Radkevich, I. Ya. Èdel'man, “On the nonperiodic motion that arises during nonlinear wave propagation in saturated porous media”, Dokl. Akad. Nauk, 348:4 (1996),  459–463  mathnet  mathscinet  zmath
1995
2. A. M. Maksimov, E. V. Radkevich, I. Ya. Èdel'man, “On the generation of oscillating enveloping waves in saturated porous media”, Dokl. Akad. Nauk, 345:3 (1995),  393–396  mathnet  mathscinet
3. A. M. Maksimov, E. V. Radkevich, I. Ya. Èdel'man, “Eigenfrequencies of modulated waves in porous media”, Dokl. Akad. Nauk, 342:3 (1995),  322–325  mathnet  mathscinet  zmath
1994
4. A. M. Maksimov, E. V. Radkevich, I. Ya. Èdel'man, “Resonance regimes of wave propagation in a gas-saturated porous medium”, Dokl. Akad. Nauk, 336:6 (1994),  745–749  mathnet  mathscinet  zmath; Dokl. Math., 39:6 (1994), 407–411
5. A. M. Maksimov, E. V. Radkevich, I. Ya. Èdel'man, “A mathematical model of the generation of modulated waves in a gas-saturated porous medium”, Differ. Uravn., 30:4 (1994),  647–658  mathnet  mathscinet; Differ. Equ., 30:4 (1994), 596–607

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021